On the Kähler-Ricci flow on projective manifolds of general type

Gang Tian, Zhou Zhang

Research output: Contribution to journalArticle

120 Scopus citations

Abstract

This note concerns the global existence and convergence of the solution for Kähler-Ricci flow equation when the canonical class, KX, is numerically effective and big. We clarify some known results regarding this flow on projective manifolds of general type and also show some new observations and refined results.

Original languageEnglish (US)
Pages (from-to)179-192
Number of pages14
JournalChinese Annals of Mathematics. Series B
Volume27
Issue number2
DOIs
StatePublished - Apr 1 2006

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the Kähler-Ricci flow on projective manifolds of general type'. Together they form a unique fingerprint.

  • Cite this